Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ummm...maybe i'm just not using enough, but i have the EDSR %5 urea stuff and i use about 3 thin finger lengths on my face morning and night...AND MY FACE IS GETTING DRIER!!!! It is causing a LOT of little red dots and and other red blotches I believe to be caused by dryness, and most recently, little flakes of dry skin :cry::cry::cry: ...Could it be that I should only use bp once a day? Or am I using too much or too little moisturizer? Or am i allergic to AHA? Or could it be something in my regime:

---Morning + Night---

1. neutrogena extra gentle cleanser

***wait 15 mins***

2. full finger of csr gel bp

***wait 15 min***

3. 3 thin finger lengths of eucerin dry skin relief %5 urea

I've been on the regime for about 2 months now and all my acne (pimples and zits) is gone...my skin is smooth and not bumpy...but i have about 50 little red marks all over and they are now spreading to my neck...not acne...but little red dots...could this be caused by dryness and maybe too much bp???? I'm getting a little depressed... :( ANY THOUGHTS PLLLLEEEAAASSSSEE!!!??

***NOTE: I've been using the eucerin dry skin relief for about 3 weeks now so i dont think my skin is still adjusting but maybe im wrong?!

Share this post


Link to post
Share on other sites

It sounds as if you're using too much eucerin in my oponion- 3 fingers is a lot! How about cutting down on it and seeing how that goes? Also have you increased the amount of BP you have been using over the past few weeks which could explain the dryness? But if the problem presists I would suggest you find another moisturiser, maybe your skin just dosen't like the ingredients! :)

Share this post


Link to post
Share on other sites

It sounds as if you're using too much eucerin in my oponion- 3 fingers is a lot! How about cutting down on it and seeing how that goes? Also have you increased the amount of BP you have been using over the past few weeks which could explain the dryness? But if the problem presists I would suggest you find another moisturiser, maybe your skin just dosen't like the ingredients! :)

naw I've been on 1 full finger of bp for about 1 month now...and just about anything less than 3 (THIN) fingers of EDSR doesn't cover my face...maybe ill just go to a derm.... :(

Share this post


Link to post
Share on other sites

hmmmm, 'little red dots' makes me think that you might be sensitive to something in that moisturizer. What moisturizer were you using before? Were things going well before you switched to the Eucerin? If so, then you might consider going back to the previous moisturizer you were using.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×